# SDR NACA2019111800141

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 99,537 hours, 16,388 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 113T1400
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: PREVIOUS REPAIR IS CRACKED @ WS675 @ #9 SLAT AREA O/B CORRECTIVE ACTION: REMOVED AND REPLACED REPAIR @ WS675 IAW B767-300 SRM 57-41-13, REPAIR 1.
